# SDR C2XA08CL004

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 9,243 hours, 4,934 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200210045
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,245 hours, 6,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2034 - THE CREW REPORTED A HIGH STAGE VALVE 2 FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE HIGH STAGE BLEED VALVE AND SWITCH.  OPERATIONAL CHECKS WERE GOOD.
